Massachusetts, 2006Damaging Wind in Massachusetts, July 28, 2006
July 28, 2006 · NWS ALY · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Jul 28, 12:17 PM EST, 2 hours 8 minutes earlier.
Area forecast discussion, Jul 28, 12:17 PM EST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
117 PM EDT FRI JUL 28 2006
.UPDATE...SHORT TERM /TONIGHT /
SHOWERS/TSTORMS ASSOCIATED WITH THE FRONT HAS MOVED EAST OF OUR
FORECAST AREA AND SKIES HAVE BECOME MOSTLY CLEAR. WINDS ARE LIGHT
AND EXPECT THEM TO BECOME NEARLY CALM OVER THE NEXT 2 TO 4 HOURS...
WHICH WILL RESULT IN GOOD CONDITIONS FOR RADIATIONAL COOLING
OVERNIGHT. LOTS OF AVAILBL MOISTURE WITH DEWPOINTS FROM THE
MID 60S NORTH AND WEST TO THE LOW 70S SOUTH...SO EXPECT PATCHY
FOG IN VALLEYS. FORECAST MIN TEMPS LOOK GOOD.
&&
.AVIATION UPDATE...
CONDITIONS HAVE IMPROVED TO VFR ACROSS THE FORECAST AREA WITH
SCATTERED STRATOCU WITH BASES AROUND 3500 TO 4000 FEET MSL
WITH A BROKEN DECK OVER THE ADIRONDACKS. THEY ARE EXPECTED TO
DIMINISH LATER THIS EVENING. WINDS WERE GENERALLY WEST NORTH
WEST 4 TO 8 KNOTS THIS EVENING BUT ARE EXPECTED TO BECOME
NEARLY CALM AROUND MIDNIGHT. CONDITIONS WILL BE FAVORABLE FOR
RADIATION FOG TO FORM AFTER MIDNIGHT ESPECIALLY IN VALLEYS AND
NEAR BODIES OF WATER AND VISIBILITY WILL DROP TO IFR/LIFR IN
SOME AREAS PRIOR TO SUNRISE. THE FOG WILL BURN OFF BETWEEN
1100 AND 1300 GMT WITH SOME FAIR WEATHER CU DEVELOPING DURING
THE DAY WITH BASES AROUND 5000 FT MSL.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NY...NONE.
VT...NONE.
&&
.PREVIOUS DISCUSSION...ISSUED 117 PM EDT TODAY...
.SYNOPSIS...A WK CDFNT WITH A VIGOROUS 500 HPA SHRT WV WILL PUSH
ACRS THE RGN TDY. WK HIGH PRESSURE WILL BUILD ACRS THE RGN SAT.
ANOTHER WEAK CDFNT AND WK 500 HPA SHRT WV APPROACH THE CANADIAN
BORDER SAT NT WITH SCT TSTMS. SUNDAY THE 500 HPA RIDGE AND SFC HIGH
BUILD EAST FM THE OHIO VLY/GRTLKS WHILE THE GFS SUGGESTS A WEAK
BACK DOOR FRONT PUSHING IN THEN RETREATING. SETTING THE STAGE FOR
BUILDING HEAT. MON THRU WED A FRONTAL BOUNDARY WILL LINGER N OF OR
ACROSS THE N TIER...TRIGGERING TSTMS...FINALLY PUSHING SOUTH LATE IN
THE WEEK.
&&
.SHORT TERM /TODAY THOUGH MONDAY/...
THE REST OF TDY HAS FCA IN WARM SECTOR OF PRETTY LAME SFC WAVE AND
FRONTAL SYSTEM...BUT DYNAMICS ASSOC WITH THE 500 HPA SHRT WV AND
RICH MOISTURE ENVIRONMENT OVER FCA LEAVE AT LEAST THE SE FCA WITH
CAPES OVER 2000...EHI 1-2 HELICITY NORTH OF 150...ON BOTH WRFS AND
GFS. AT THIS MOMENT BKN TO OVC CLOUDS BUT TEMPS ALREADY IN THE LOW
80S. CONVECTION ALONG FRONTAL SYSTEM TO THE WEST HAS BCM MORE
LINEAR. EVEN BETTER DYNAMICS ARE PRESENT TO OUR EAST...SO ITS WAIT
AND SEE AND DETERMINE HOW MUCH SUN WE GET IN HUD VLY AND W NEW ENG
WHILE IN THE WM SECTOR AS TO WHETHER TSTMS BCM SVR. AFTWARDS THIS
SYSTEM MOVES OUT THIS EVENING. 500 HPA RIDGE OVR GRT PLAINS BUILDS
SLOWLY EAST WHILE SFC HIGH PRESSURE BUILDS INTO THE OHIO VLY.
WELL TO THE NORTH IN CANADA IN THE FAST WNW FLOW MUCH COOLER AIR
LURKS ACROSS HUDSONS BAY...AND A COLD FRONT WILL BE IN THE OTTAWA
AND ST LAWRENCE VLYS SAT. SUNDAY SOME OF THIS SLIGHTLY COOLER AIR
MAY SEEP INTO THE N TIER OF THE RGN...BUT BOTH THE WRF AND GFS
HARDLY SHOW A FRONTAL EVENT AT 925 HPA SUNDAY. WITH NO DYNAMICS
SUNDAYS TEMPS WILL BE A TAD COOLER THAN SAT BUT STILL ABV NORMAL.
DAYTIME HEATING AND THE WK CDFNT BOBBING INTO THE FCA MAY TRIGGER
SCT TSTMS SAT AND SUN...BUT DONT EXPECT MUCH ORGANIZED CONVECTION
UNTIL NEXT VIG SHRT WV ARRIVES SUNDAY NIGHT AND MONDAY IN THE NW
FLOW...ACCOMP A MAJOR SURGE OF THE HOTTEST AIR EASTWARD FM THE
MIDWEST ON MONDAY. THE GFS KEEPS MOST OF THIS ACTION NR AND N OF
CANADIAN BORDER...WHILE NAMWRF SUGGESTS CONVECTION FIRING WITH
THIS AMAS INFLOW INTO THE RGN MON. IN SHRT IT WILL BE 3 DAYS OF HOT
AND HUMID WX...WITH SCT TSTMS. SUN NT AN MCS MAY FORM ACRS THE N
GRTLKS AND DROP SE TWRD THE RGN MONDAY...BUT OTRW PRETTY MUCH MID
SUMMER WX.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE PERIOD STARTS WITH A 500 HPA RIDGE CENTER OVER THE OHIO VLY AND
WNW FLOW ACRS THE RGN OF HOT HUMID AIR. DIGGING CUT OFF LOW UP IN
LABRADOR TURNS THE UPPER FLOW MORE NW AND PUSHES THE CDFNT ALONG THE
CANADIAN BORDER INTO THE N TIER OF THE RGN TUESDAY WHERE IT LINGERS
INTO WED NT. WED NT IT SAGS A BIT FURTHER S WHERE A WAVE MOVES NE
ALONG IT ON THU. (VERY SIM TO TDY) FINALLY PUSHING TO OUR OUR SOUTH
THURSDAY NIGHT AND BRINGING IN MUCH LESS HUMID AND MORE SEASONABLE
AIR TO END THE WEEK. UNTIL THEN THE FCA IS IN MARITIME TROPICAL
AIRMASS WITH TEMPS IN THE 80S AND LOW/MID 90S. AS THE CDFNT BCMG
MORE OF A FACTOR IN OUR WX MAX TEMPS WILL RETREAT INTO THE 80S IN
THE NORTH...THE 70S TO END THE PD. FURTHER S THE HEAT AND HUMIDITY
WILL PERSIST TIL WEEKS END. THIS IS PRETTY MUCH IN ALIGNMENT WITH
HPC GUIDANCE EXCEPT TEMPS WERE RAISED ABOVE IT MONDAY AND IN S AREAS
TUES AND WED IN COLLABORATION WITH SURROUNDING OFFICES. WITH A FRONT
HANGING UP OR NEAR THE FCA SUBTLE SHIFTS IN THE MODELS HAVE BEEN
FLIPPING US BACK AND FORTH BETWEEN A COOL DOWN AND MORE OF THE SAME.
HOWEVER EACH RUN HAS BEEN LESS FORCEFULL WITH THE CDFNTS SURGE
SOUTH NEXT WEEK...AND A 100 MILE SHIFT IN THE FRONT WILL RESULT IN
TEMPS STAYING IN THE UPPER 80S AND 90S ACROSS THE RGN.
&&
.AVIATION...TO BE UPDATED LATER.
&&
.HYDROLOGY...
THIS AFTERNOON WILL FEATURE MORE ORGANIZED CONVECTION AS AN UPPER
LEVEL SHORT WAVE CROSSES THE AREA. WITH HIGHLY ANOMALOUS
PRECIPITABLE WATERS OVER 2 SD ABOVE NORMAL...AND EARLIER OBSERVED 6
HOURLY RAINFALLS IN THE OHIO VALLEY FROM 1 TO 3 INCHES IN 6
HOURS...SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY
DOWNPOURS IN OUR REGION...ESPECIALLY IN HIGHER TERRAIN. LOCAL
AMOUNTS COULD BE DOUBLE IN HIGHER TERRAIN...MEANING LOCAL POINT
RAINFALLS 4 TO 6 INCHES IN A RELATIVELY SHORT PERIOD OF TIME. SINCE
FLASH FLOOD THREAT CONFINED TO WIDELY SCATTERED PEAKS IN THE
ADIRONDACKS AND CATSKILLS...WHERE FLASH FLOOD GUIDANCE IS THE
LOWEST...NO FLASH FLOOD WATCH SINCE THREAT NOT QUITE WIDESPREAD
ENOUGH...BUT HIGHLY LOCALIZED FLOODING MAY BE A PROBLEM THIS
AFTERNOON. EVEN SOME URBAN AND SMALL STREAM NUISANCE FLOODING
POSSIBLE WITH OVER 1 INCH OF RAIN IN AN HOUR ANYWHERE IN THE REGION.
BASIN AVERAGE RAINFALL IS EXPECTED TO BE BETWEEN A HALF INCH AND
THREE QUARTERS OF AN INCH SO NO PROBLEMS EXPECTED ON THE LARGER
RIVERS. LOCAL FLOODING THREAT WILL BE HIGHLIGHTED IN THE HAZARDOUS
WEATHER OUTLOOK.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NY...NONE.
VT...NONE.
&&
UPDATE...RCK
Hazardous weather outlook, Jul 28, 12:21 PM EST, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
121 PM EDT FRI JUL 28 2006
NYZ032-033-038>043-048>050-082>084-291730-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
121 PM EDT FRI JUL 28 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKS AND
LAKE GEORGE SARATOGA REGION.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL OCCUR TODAY.
THE THUNDERSTORMS WILL MOVE FROM SOUTHWEST TO NORTHEAST AT AROUND
30 MPH. THUNDERSTORMS CONTAINING TORRENTIAL DOWNPOURS MAY PRODUCE
ISOLATED FLASH FLOODING...IF THEY MOVE REPEATEDLY OVER THE SAME
AREAS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...
PLEASE REPORT ANY RAINFALL TOTALS IN EXCESS OF TWO INCHES VIA THE
SPOTTER PHONE NUMBER OR WEBPAGE.
CTZ001-013-MAZ001-025-NYZ047-051>054-058>061-063>066-VTZ013>015-
291730-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-
EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
121 PM EDT FRI JUL 28 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS...CAPITAL DISTRICT...
CATSKILLS...AND MID HUDSON VALLEY AND SOUTHERN VERMONT.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SEVERE THUNDERSTORM WATCH 649 IN EFFECT UNTIL 9 PM.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTERS ARE ACTIVATED FOR THE FOLLOWING COUNTIES...
LITCHFIELD...BERKSHIRE...ALBANY...COLUMBIA...DUTCHESS...GREENE...
RENSSELAER...SCHOHARIE...ULSTER...BENNINGTON AND WINDHAM.
In the hours before
Special weather statement, Jul 28, 12:24 PM EST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
124 PM EDT FRI JUL 28 2006
NYZ039>043-047-050-082-083-281800-
SCHOHARIE NY-SOUTHERN SARATOGA NY-NORTHERN SARATOGA NY-MONTGOMERY NY-
NORTHERN WARREN NY-SOUTHEAST WARREN NY-NORTHERN WASHINGTON NY-
SOUTHERN FULTON NY-NORTHERN FULTON NY-
124 PM EDT FRI JUL 28 2006
...STRONG THUNDERSTORMS IN SCHOHARIE...MONTGOMERY...SARATOGA...
WARREN...WASHINGTON AND FULTON COUNTIES...
AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS IN EXCESS OF 40
MPH THIS SOLID LINE OF STORMS WAS LOCATED ALONG A LINE EXTENDING
FROM 17 MILES NORTHEAST OF HULETTS LANDING TO 25 MILES SOUTHWEST OF
SHARON SPRINGS TO 82 MILES WEST OF SHARON SPRINGS...OR ALONG A LINE
EXTENDING FROM 14 MILES NORTH OF FAIR HAVEN TO HARTWICK TO 55 MILES
WEST OF ONEONTA...AND MOVING EAST AT 30 MPH.
THUNDERSTORMS WILL BE NEAR...
LAKE LUZERNE CAMPGROUND...MAYFIELD...LAKE GEORGE VILLAGE AND LAKE
GEORGE BY 130 PM EDT
LAKE LUZERNE-HADLEY AND JOHNSTOWN BY 135 PM EDT
WHITEHALL AND AMES BY 140 PM EDT
SHARON SPRINGS AND FONDA BY 145 PM EDT
SNYDER
Special weather statement, Jul 28, 1:01 PM EST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
201 PM EDT FRI JUL 28 2006
NYZ039>041-043-047>050-083-084-281830-
SCHOHARIE NY-WESTERN SCHENECTADY NY-EASTERN SCHENECTADY NY-
SOUTHERN SARATOGA NY-NORTHERN SARATOGA NY-MONTGOMERY NY-
SOUTHEAST WARREN NY-NORTHERN WASHINGTON NY-SOUTHERN WASHINGTON NY-
SOUTHERN FULTON NY-
201 PM EDT FRI JUL 28 2006
...STRONG THUNDERSTORMS IN SCHOHARIE...MONTGOMERY...SCHENECTADY...
SARATOGA...WARREN...WASHINGTON AND FULTON COUNTIES...
AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SOLID LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS IN EXCESS
OF 40 MPH THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 37
MILES NORTHEAST OF COMSTOCK TO COMSTOCK TO LAKE LUZERNE CAMPGROUND
TO TRIBES HILL TO 13 MILES SOUTHWEST OF SHARON SPRINGS TO 44 MILES
WEST OF RICHMONDVILLE...OR ALONG A LINE EXTENDING FROM 12 MILES
SOUTHEAST OF MIDDLEBURY TO 6 MILES SOUTHEAST OF WHITEHALL TO 6 MILES
WEST OF LAKE GEORGE VILLAGE TO FONDA TO 12 MILES EAST OF HARTWICK TO
17 MILES WEST OF ONEONTA...AND MOVING EAST AT 30 MPH.
THUNDERSTORMS WILL BE NEAR...
GALWAY AND CORINTH BY 215 PM EDT
GLENVILLE...WEST GLENS FALLS AND ROCK CITY FALLS BY 220 PM EDT
GLENS FALLS BY 225 PM EDT
MILTON...ROTTERDAM JUNCTION...HUDSON FALLS AND BALLSTON SPA BY 230 PM
EDT
SNYDER
Special weather statement, Jul 28, 1:11 PM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
211 PM EDT FRI JUL 28 2006
NYZ041-083-084-281845-
NORTHERN SARATOGA NY-SOUTHEAST WARREN NY-SOUTHERN WASHINGTON NY-
211 PM EDT FRI JUL 28 2006
...A STRONG THUNDERSTORM IN SARATOGA...WARREN AND WASHINGTON
COUNTIES...
AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS IN EXCESS OF 40 MPH THIS
STORM WAS LOCATED NEAR DAY CENTER...OR ABOUT 15 MILES NORTHWEST OF
SARATOGA SPRINGS...AND MOVING EAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR...
CORINTH BY 220 PM EDT
LAKE LUZERNE-HADLEY BY 225 PM EDT
WEST GLENS FALLS BY 235 PM EDT
GLENS FALLS BY 240 PM EDT
FORT EDWARD AND HUDSON FALLS BY 245 PM EDT
SNYDER
Local storm report, Jul 28, 1:19 PM EST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
219 PM EDT FRI JUL 28 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM TSTM WND DMG KAST BRIDGE 43.07N 74.99W
07/28/2006 HERKIMER NY LAW ENFORCEMENT
3 TREES DOWN.
&&
TRACEY/OKEEFELocal storm report, Jul 28, 1:53 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
253 PM EDT FRI JUL 28 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG LAGRANGEVILLE 41.65N 73.76W
07/28/2006 DUTCHESS NY LAW ENFORCEMENT
TREES DOWN.
&&
TRACEY/OKEEFESpecial weather statement, Jul 28, 2:03 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
303 PM EDT FRI JUL 28 2006
NYZ047>054-084-VTZ013-281930-
WESTERN ALBANY NY-SCHOHARIE NY-WESTERN SCHENECTADY NY-
WESTERN RENSSELAER NY-EASTERN SCHENECTADY NY-EASTERN RENSSELAER NY-
EASTERN ALBANY NY-SOUTHERN SARATOGA NY-BENNINGTON VT-
SOUTHERN WASHINGTON NY-
303 PM EDT FRI JUL 28 2006
...STRONG THUNDERSTORMS IN SCHOHARIE...BENNINGTON...ALBANY...
SCHENECTADY...RENSSELAER...SARATOGA AND WASHINGTON COUNTIES...
AT 259 PM EDT...A LINE OF THUNDERSTORMS WAS REPORTED CAPABLE OF
PRODUCING...WINDS IN EXCESS OF 40 MPH THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 40 MILES NORTHEAST OF DORSET TO 14 MILES
NORTH OF DORSET TO 7 MILES NORTH OF SALEM TO MECHANICVILLE TO
SCHOHARIE TO 33 MILES WEST OF JEFFERSON...OR ALONG A LINE EXTENDING
FROM 11 MILES SOUTH OF BETHEL TO 9 MILES NORTHWEST OF DANBY TO 7
MILES NORTH OF SALEM TO MECHANICVILLE TO 12 MILES EAST OF COBLESKILL
TO DAVENPORT TO 12 MILES SOUTHWEST OF ONEONTA...AND MOVING EAST AT
30 MPH.
THUNDERSTORMS WILL BE NEAR...
SALEM BY 310 PM EDT
CAMBRIDGE AND ALTAMONT BY 315 PM EDT
MIDDLEBURGH AND DORSET BY 320 PM EDT
WATERFORD AND COLONIE BY 325 PM EDT
LATHAM...BREAKABEEN AND HOOSICK FALLS BY 330 PM EDT
SNYDER
Thunderstorm Wind, Berkshire
- When
- July 28, 2:25 PM EST
- Where
- Berkshire County, Lenox
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 42.367, -73.283
A trained spotter reported that numerous trees were blown down in Lenox.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Illinois, July 28 to 31, 20064 deaths · 1 event
- Damaging Winds and Lightning Strike in New York, July 28, 20061 death · 1 injured · 52 kt wind · 5 events
- Heat in Pennsylvania, July 28, 20061 death · 1 event
- Hail and Damaging Winds in Michigan, July 28 to 29, 2006$817,000 · 4 in hail · 41 events
- Flooding and Hail in Massachusetts, July 28, 2006$304,000 · 50 kt wind · 18 events
- Flash Flooding in New York, July 28, 2006$450,000 · 5 events
- Flash Flood in New Mexico, July 28, 2006$240,000 · 1 event
- Hail and Damaging Winds in Georgia, July 28, 2006$205,000 · 50 kt wind · 4 events
- Damaging Winds in North Carolina, July 28, 2006$148,000 · 65 kt wind · 9 events
- Hail and Damaging Winds in North Carolina, July 28, 20062 injured · $55,000 · 1.75 in hail · 13 events
- Flash Flood in New Mexico, July 28, 2006$80,000 · 1 event
- Hail and Damaging Winds in South Carolina, July 28 to 29, 2006$70,000 · 1 in hail · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5521608.